RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 463–468 (Mi izv2120)  

This article is cited in 1 scientific paper (total in 1 paper)

On the topological dimension of the essential boundary of polynomially convex domains

S. N. Bychkov


Abstract: We construct an example of a polynomially convex closed domain whose Shilov boundary is zero-dimensional.
Bibliography: 4 titles.

Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 445–450

Bibliographic databases:

UDC: 517.5
MSC: Primary 32E20, 32E25; Secondary 46J15
Received: 10.06.1975

Citation: S. N. Bychkov, “On the topological dimension of the essential boundary of polynomially convex domains”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 463–468; Math. USSR-Izv., 10:2 (1976), 445–450

Citation in format AMSBIB
\Bibitem{Byc76}
\by S.~N.~Bychkov
\paper On the topological dimension of the essential boundary of polynomially convex domains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 463--468
\mathnet{http://mi.mathnet.ru/izv2120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422682}
\zmath{https://zbmath.org/?q=an:0346.32022}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 445--450
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001703}


Linking options:
  • http://mi.mathnet.ru/eng/izv2120
  • http://mi.mathnet.ru/eng/izv/v40/i2/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Bychkov, “On geometric properties of the boundary of a domain of holomorphy”, Math. USSR-Izv., 16:1 (1981), 41–54  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:132
    Full text:45
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019